International Journal of Critical Illness and Injury Science

CASE REPORT
Year
: 2013  |  Volume : 3  |  Issue : 2  |  Page : 159--160

Polyuria following an overdose


Angela Collins, Nigel A White 
 Intensive Care Unit, Royal Bournemouth Hospital, Castle Lane East, Bournemouth, Dorset BH7 7DW, United Kingdom

Correspondence Address:
Angela Collins
James Paget University Hospital, Lowestoft Road, Gorleston, Great Yarmouth, Norfolk NR31 6LA
United Kingdom

Case report detailing the occurrence of diabetes insipidus in a 42-year-old man admitted to the intensive treatment unit (ITU) following an overdose. Whilst on ITU, he was sedated with propofol. Cessation of treatment with propofol coincided with resolution of the polyuria. Animal studies suggest a theoretical mechanism for propofol as the causative agent, but this phenomenon is not commonly seen in humans.


How to cite this article:
Collins A, White NA. Polyuria following an overdose.Int J Crit Illn Inj Sci 2013;3:159-160


How to cite this URL:
Collins A, White NA. Polyuria following an overdose. Int J Crit Illn Inj Sci [serial online] 2013 [cited 2022 May 25 ];3:159-160
Available from: https://www.ijciis.org/article.asp?issn=2229-5151;year=2013;volume=3;issue=2;spage=159;epage=160;aulast=Collins;type=0